suicidal feelings

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sexysue
Regular Member


Date Joined Aug 2006
Total Posts : 60
   Posted 8/24/2006 6:17 AM (GMT -7)   
i am a 37 years old depressive with 3 kids . my eldest son jamie who was 16 years old was killed by a train 5 months ago . since his death , my life has gotten a lot worse . my uncle died of cancer , gave birth to my daughter , her father has gone back to his own country , got addicted to zopiclone which is a sleeping pill for 3 months and had to withdrawal from that and was put a new antidepressant called escitalopram which i was only for a month because it worsening my depression and stopped adruptly about 5 days ago . and now i am having theses really severe withdrawal symptoms which includes severe agitation , anxiety , suicidal feelings , crying spells , mood swings , extreme fatigue , no apetite , vision distrubances , headaches , extreme pressure in your head , a feeling of not being here  . just wonder i am ever going to get thru this . felt really suicidal yesterday and this morning . also missing my jamie as well .   sad

Post Edited By Moderator (Victoria) : 8/24/2006 11:00:23 AM (GMT-6)


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 8/24/2006 9:57 AM (GMT -7)   
Hi Sue

Please look in our depression resources, there are some good sites which help with suicidal feelings. If you feel this way again you must talk to someone. I know you have stoped the lexapro but it sounds like you need to be on an antidepressant so speak to your doctor about changing you to a different one. Have you considered any counselling to help with your grief? I think this would benefit you. Your doctor could arrange this for you.
 
Lexapro is a good drug and does help other people very well.  Everyone responds differently to different drugs.  I take lexapro myself and have never had any side effects.  I think it would be wise to try something else and see if that suits you.
 
I have edited your title slightly Sue - Hope thats ok.  Email me if you have any questions

Please see your doctor.
Take care


Victoria
 
co-moderator : depression


stronglady4me
Regular Member


Date Joined Jul 2006
Total Posts : 470
   Posted 8/24/2006 10:26 AM (GMT -7)   

My personal belief is that if we define ourselves by our problems we are less likely to overcome them.  In my view you are a 37 year old with 3 kids, who tragically lost her son, has had many other challenges to overcome and happens to have clinical depression.  You are not the sum of your challenges and you have made a great step forward by coming here for support and seeking medical advise.  Does your doctor know that your withdrawal is so severe?  If not, call him/her.  Withdrawl is usual but does not have to be so severe.

Grief is individual and different for everyone.  Your feelings of loss are valid and you own them.  It is okay to feel sad and all the other things you must be feeling.  Give yourself time to grieve, only you will know what is the right amount of time.  I am sorry for your loss.

Keep coming here because we are here and we do understand.


tangerine bear
Veteran Member


Date Joined Aug 2005
Total Posts : 941
   Posted 8/25/2006 1:58 PM (GMT -7)   
Hello Sue,

I am so sorry for your loss. I can't even pretend to know how you must be feeling, but I have had a lot of losses in my life over the past several years, and I was subsequently diagnosed with major depression after the most recent family member passed away about a year and a half ago. It took trying 3 different antidepressants, and several months to help get my depression somewhat under control. If the antidepressant you were on worsened your depression, it was definitely not the right one for you, but stopping abruptly is not a good idea at all, especially if you have not consulted with a doctor about it. I'm sure that you needed your medication to be changed, but discontiuing an antidepressant suddenly can be very dangerous to your mental state, and very uncomfortable physically. Since you are having so many side effects and feelings of self harm, I really think you need to get to a doctor right away... my doctor and therapist told me I should get to the emergency room immediately if I ever started feeling that way! I absolutely feel that you need to find a medication better suited to you, and there are many of them so I'm sure you will find the right one eventually. I know a lot of people think they can get through depression without medication, but I know that I could not have. I also think it is way too soon after your loss to just stop medication, but that is only my opinion and I'm not a doctor. I will be praying for you and your family, and hoping you will seek professional help right away. I know that when we are depressed it is very hard to understand this, but you are a valuable person, not only to your children and your family, but to everyone you meet, and everyone whose life you touch. Please remember that and take care of yourself. Please let us know how you are doing. (((BIG HUGS))),

Bear
It's a jungle out there.....
 
Theme song from "Monk" by Randy Newman
 
 


GJB819
New Member


Date Joined Jul 2006
Total Posts : 16
   Posted 8/25/2006 5:57 PM (GMT -7)   
IM VARY SORRY about YOUR SON. GOD BE WITH YOU AND YOUR FAMLEY AND GOB BLESS YOU AND YOUR FAMLEY.IF YOU NEED TO TALK MY EMAIL ADDRESS IS BOUZIOS@SBCGLOBAL.NET
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:30 PM (GMT -7)
There are a total of 2,732,771 posts in 301,054 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
319 Guest(s), 14 Registered Member(s) are currently online.  Details
Katie95, scifigal2k, Wdan, jennydancingfish, Serenity Now, jared16, lymedriven, Poppie, sam12, Red_34, HeyNoodles, k07, Broncofan18, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer